Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 1, NWS Austin/San Antonio, TX

March 5, 2011Dimmit County, Maverick County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 5, 2011, 6:06 AM CST for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2011, 6:06 AM CST (12:06 UTC)
Expired
Mar 5, 2011, 6:45 AM CST
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 97 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 0.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2011-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2011-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WUUS54 KEWX 051206
SVREWX
TXC127-323-507-051245-
/O.NEW.KEWX.SV.W.0001.110305T1206Z-110305T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 AM CST SAT MAR 5 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DIMMIT COUNTY...
  MAVERICK COUNTY...
  SOUTHWESTERN ZAVALA COUNTY...

* UNTIL 645 AM CST.

* AT 604 AM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
  BALL SIZE.  THIS STORM WAS LOCATED NEAR COMETA...OR 13 MILES
  NORTHWEST OF CARRIZO SPRINGS...AND MOVING EAST AT 40 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE WINTER HAVEN...ASHERTON...
  BRUNDAGE...BIG WELLS...LAS VEGAS AND CATARINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2863 9940 2826 9954 2852 10016 2871 10010
TIME...MOT...LOC 1206Z 285DEG 37KT 2860 10003

$$
2 follow-up statements
981 
WWUS54 KEWX 051233
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 AM CST SAT MAR 5 2011

TXC127-323-507-051245-
/O.CON.KEWX.SV.W.0001.000000T0000Z-110305T1245Z/
ZAVALA TX-MAVERICK TX-DIMMIT TX-
633 AM CST SAT MAR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR NORTHEASTERN DIMMIT...MAVERICK AND SOUTHWESTERN ZAVALA
COUNTIES...

AT 627 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS 
LOCATED NEAR CARRIZO SPRINGS...MOVING EAST AT 45 MPH. THE STORM IS 
SHOWING SIGNS OF WEAKENING ON RADAR AND WE HAVE DECREASED THE SIZE 
OF THE HAIL EXPECTED.

SOME LOCATIONS IN THE WARNING AREA INCLUDE ASHERTON...BRUNDAGE...BIG
WELLS...LAS VEGAS AND CATARINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2863 9940 2826 9954 2852 10016 2871 10010
TIME...MOT...LOC 1231Z 285DEG 37KT 2853 9975

$$
323 
WWUS54 KEWX 051245
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 AM CST SAT MAR 5 2011

TXC127-323-507-051253-
/O.EXP.KEWX.SV.W.0001.000000T0000Z-110305T1245Z/
ZAVALA TX-MAVERICK TX-DIMMIT TX-
645 AM CST SAT MAR 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DIMMIT...MAVERICK
AND SOUTHWESTERN ZAVALA COUNTIES WILL EXPIRE AT 645 AM CST...

THE STORM NO LONGER APPEARS SEVERE ON RADAR. THIS STORM WILL 
CONTINUE TO MOVE ACROSS EASTERN DIMMIT COUNTY AND MAY PRODUCE SMALL 
HAIL ALONG WITH MODERATE RAIN.

LAT...LON 2863 9940 2826 9954 2852 10016 2871 10010
TIME...MOT...LOC 1243Z 283DEG 49KT 2849 9957

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:51 AM CST, 15 minutes earlier.

Area forecast discussion, Mar 5, 5:51 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CST SAT MAR 5 2011

.AVIATION...
A MIX OF MVFR TO LOW END VFR CIGS AND ISOLD TO SCT SHRA/TSRA WILL
PERSIST THROUGH THE MORNING HOURS AHEAD OF AN UPPER LEVEL TROUGH.
IFR/MVFR VSBYS CAN BE EXPECTED IN SHRA/TSRA. SKIES WILL RAPIDLY
BECOME SKC AFTER THE PASSAGE OF THE TROUGH BY AROUND MIDDAY...THEN
PREVAIL THROUGH TONIGHT. NLY WINDS 15 TO 25 KTS WITH GUSTS UP TO
AROUND 35 KTS WILL PREVAIL TODAY AS A SURFACE BUILDS INTO THE
AREA. WINDS WILL DECREASE TO LESS THAN 10 KTS TONIGHT AS THE
SURFACE SETTLES OVER THE AREA.

&&

.PREV DISCUSSION... /ISSUED 424 AM CST SAT MAR 5 2011/

DISCUSSION...
MODELS ARE IN GENERALLY GOOD AGREEMENT FOR THIS FORECAST CYCLE. A
COLD FRONT IS MOVING SOUTHEAST ACROSS SOUTH CENTRAL TEXAS WHILE
AN UPPER LEVEL TROUGH IS MOVING EAST ACROSS WESTERN TEXAS.
SUFFICIENT MOISTURE CONVERGENCE AND UPWARD FORCING ALONG THE FRONT
AND AHEAD OF THE TROUGH FOR SLIGHT CHANCE TO CHANCE POPS. THE
FRONT AND TROUGH WILL MOVE OFF TO THE EAST BY MIDDAY ENDING THE
POPS DUE TO SUBSIDENCE AND A RAPIDLY DRYING AIRMASS. EXPECT WINDY
CONDITIONS DUE TO A TIGHT SURFACE PRESSURE GRADIENT ALONG WITH
SUBSIDENCE AND MIXING BRINGING STRONGER WINDS ALOFT TO THE
SURFACE. WILL MAINTAIN THE WIND ADVISORY ACROSS ALL OF THE AREA.
HIGH PRESSURE SETTLES OVER THE AREA BY SUNDAY MORNING LEADING TO
LOW TEMPERATURES MAINLY IN THE 30S ACROSS MUCH OF SOUTH CENTRAL
TEXAS...WITH SLIGHTLY BELOW FREEZING READINGS IN SOME LOW LYING
SPOTS IN THE HILL COUNTRY TO ALONG THE ESCARPMENT. SOUTHERLY WINDS
RETURN ON SUNDAY AS THE SURFACE HIGH MOVES OFF TO THE EAST LEADING
TO A WARMING AND MOISTENING TREND SUNDAY NIGHT THROUGH TUESDAY.
COULD SEE PATCHY MORNING DRIZZLE ALONG THE ESCARPMENT WITH
STREAMER SHOWERS ACROSS THE FAR EAST ON TUESDAY. ANOTHER COLD
FRONT AND UPPER LEVEL TROUGH WILL MOVE ACROSS SOUTH CENTRAL TEXAS
TUESDAY NIGHT INTO EARLY WEDNESDAY AND HAVE KEPT SLIGHT TO LOW
CHANCE POPS FOR THAT TIME PERIOD. BREEZY...COOLER AND DRIER AGAIN
FOR WEDNESDAY INTO THURSDAY...THEN WARMER AND MORE MOIST FRIDAY
INTO NEXT WEEKEND AHEAD OF ANOTHER COLD FRONT AND UPPER TROUGH.

FIRE WEATHER...
A RED FLAG WARNING FOR THE WESTERN HALF OF SOUTH CENTRAL TEXAS
TODAY DUE TO WINDY AND VERY DRY CONDITIONS. ACROSS THE REMAINDER
OF SOUTH CENTRAL TEXAS...ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED AS RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY AFTERNOON
ACROSS WESTERN PORTIONS OF SOUTH CENTRAL TEXAS AS SOUTHEASTERLY
WINDS INCREASE PRIOR TO GULF MOISTURE RETURN.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY AND TUESDAY
AFTERNOONS ACROSS VAL VERDE COUNTY. THE DRYLINE WILL MIX EAST INTO
THIS AREA EACH AFTERNOON KEEPING MINIMUM RELATIVE HUMIDITIES LOW.

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY
ACROSS MUCH OF SOUTH CENTRAL TEXAS DUE TO BREEZY WINDS AND LOW
RELATIVE HUMIDITIES.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY
AFTERNOONS DUE TO LOW RELATIVE HUMIDITIES WITH LIGHTER WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  37  67  46  70 /  30   0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  63  28  66  37  70 /  30   0   0   0  -
NEW BRAUNFELS MUNI AIRPORT     68  32  69  44  74 /  30   0   0   0  -
BURNET MUNI AIRPORT            59  34  67  43  69 /  20   0   0   0  -
DEL RIO INTL AIRPORT           71  39  71  47  79 /  -    0   0   0  -
GEORGETOWN MUNI AIRPORT        60  33  65  45  70 /  30   0   0   0  -
HONDO MUNI AIRPORT             73  31  71  42  76 /  20   0   0   0  -
SAN MARCOS MUNI AIRPORT        66  35  68  44  72 /  30   0   0   0  -
LA GRANGE - FAYETTE REGIONAL   62  35  65  44  68 /  40   0   0   0  -
SAN ANTONIO INTL AIRPORT       70  37  68  46  74 /  30   0   0   0  -
STINSON MUNI AIRPORT           70  37  69  46  75 /  30   0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING
FOR THE FOLLOWING COUNTIES: BANDERA...DIMMIT...EDWARDS...FRIO...
KERR...KINNEY...MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE...
ZAVALA.

&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...04
Hazardous weather outlook, Mar 4, 10:00 PM CST, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1000 PM CST FRI MAR 4 2011

TXZ171>173-183>194-202>209-217>225-228-060400-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1000 PM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NO HAZARDOUS WEATHER EXPECTED FOR THIS PERIOD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
IN THE WAKE OF THE FRONTAL BOUNDARY SATURDAY MORNING...STRONG AND
GUSTY WINDS AND DRY CONDITIONS WILL DOMINATE MUCH OF SOUTH
CENTRAL TEXAS. WINDS OF 15 TO 30 MPH ARE EXPECTED ACROSS ALL OF
SOUTH CENTRAL TEXAS FOR MUCH OF THE DAYTIME HOURS SATURDAY.

A RED FLAG WARNING IS IN EFFECT FROM 11 AM THROUGH 7 PM CST FOR
COUNTIES ALONG AND WEST OF A KERRVILLE TO HONDO TO DILLEY LINE.
EAST OF THE WARNED AREA...ELEVATED TO NEAR CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED ACROSS ALL BUT THE FAR EASTERN PORTIONS OF
SOUTH CENTRAL TEXAS. COMBINED WITH THE STRONG WINDS...RH VALUES
WILL DROP TO CRITICAL VALUES OF 15 TO 20 PERCENT ACROSS THE WARNED
AREA...WITH MINIMUM RH VALUES IN THE 20S TO NEAR 30 PERCENT
EXPECTED ACROSS MUCH OF SOUTH CENTRAL TEXAS.

A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FROM 8
AM THROUGH 4 PM CST SATURDAY.

ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY AFTERNOON
ACROSS WESTERN PORTIONS OF SOUTH CENTRAL TEXAS AS SURFACE HIGH
PRESSURE MOVES OFF TO THE EAST AND SOUTH WINDS INCREASE PRIOR TO
GULF MOISTURE RETURN.

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST ON WEDNESDAY
BEHIND A PACIFIC COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Mar 5, 5:01 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
501 AM CST SAT MAR 5 2011

TXZ202>204-217>219-051145-
FRIO-KINNEY-MAVERICK-MEDINA-UVALDE-ZAVALA-
501 AM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK...NORTHERN ZAVALA...
EXTREME NORTHWESTERN FRIO...SOUTHEASTERN KINNEY...SOUTHERN UVALDE AND
EXTREME SOUTHWESTERN MEDINA COUNTIES UNTIL 545 AM CST...

AT 455 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
UVALDE TO 6 MILES SOUTHEAST OF ANACACHO...AND MOVING SOUTHEAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  UVALDE...
  LA PRYOR...
  BLEWETT...
  WASHER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Mar 5, 5:18 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CST SAT MAR 5 2011

TXZ172-173-051200-
BURNET-WILLIAMSON-
518 AM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON AND
NORTHERN BURNET COUNTIES UNTIL 600 AM CST...

AT 514 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LAKE VICTOR...OR 7 MILES
NORTHWEST OF BURNET...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURNET...
  BERTRAM...
  LAKE VICTOR...
  SUNNYLANE...
  SHADY GROVE...
  JOPPA...
  WATSON...
  MAHOMET...
  BRIGGS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Mar 5, 5:42 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 AM CST SAT MAR 5 2011

TXZ203-204-218-219-051230-
FRIO-MEDINA-UVALDE-ZAVALA-
542 AM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...SOUTHEASTERN UVALDE AND SOUTHWESTERN MEDINA
COUNTIES UNTIL 630 AM CST...

AT 538 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF BATESVILLE...MOVING SOUTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FRIO TOWN...
  BLUFF...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Mar 5, 5:58 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CST SAT MAR 5 2011

TXZ217-218-228-051245-
DIMMIT-MAVERICK-ZAVALA-
558 AM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...MAVERICK AND
SOUTHWESTERN ZAVALA COUNTIES UNTIL 645 AM CST...

AT 555 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF COMETA...OR 13 MILES
NORTHEAST OF EL INDIO...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CARRIZO SPRINGS...
  BIG WELLS...
  COMETA...
  WINTER HAVEN...
  ASHERTON...
  BRUNDAGE...
  CATARINA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.